RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 7, Issue 2  


On the number of bases in a transportation problem with exclusions
M. K. Kravtsov, A. A. Gladkii
3
Local inversion of a finite automaton by means of automata
O. A. Logachev, G. V. Proskurin, V. V. Yashchenko
19
Representations of linear recurrent sequences of maximum period over a finite field
V. L. Kurakin
34
On a one-dimensional problem of interval search
È. È. Gasanov
40
On modeling the growth of convex and tree-like configurations in homogeneous structures
A. Dumov
61
A lower bound for the cardinality of a class of cyclic difference families
B. T. Rumov
79
The cutwidth and value of the vertex separation of hypergraphs and their König representations
P. A. Golovach
88
On the complexity of the realization of a universal function by circuits consisting of functional elements
V. V. Korovin
95
Decomposable statistics in inverse urn problems
G. I. Ivchenko, A. V. Ivanov
103
On the consistency of the maximum likelihood method in the problem of ordering the outcomes of a multinomial scheme in correspondence with their probabilities
A. S. Ambrosimov
118
On a scheme for Markov allocations by groups of cells
M. I. Tikhomirova, V. P. Chistyakov
131
Poisson limit distribution of the number of empty cells in a generalized equiprobable scheme for the distribution of particles by groups
A. N. Timashev
140
Probability of the consistency of random systems of Boolean equations
A. V. Shapovalov
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020